# SDR USAA920081097

- Difficulty date: April 30, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON L2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66 - BS 2884 / FR 68, +Y1430.  REPAIRED L2 DOOR CUTOUT LOWER SILL, BS 2786 / FR 66 - BS 2884 / FR 68, +Y1430 IAW A320 SRM 53-41-14.
